Advil PM Single-Pack Blister - 2 caplets, Ibuprofen 200mg

Sold out
NEW PRODUCT

Price:
$0.99
Get Free Shipping on orders over $75.00
&
You save:

- $-0.99 ()


Advil PM Caplets gives you the healing sleep you need. By combining the #1 selling pain reliever with a soothing sleep aid, pain won't get in the way of your sleep. Don't let backache, minor arthritis, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer.

Specifications:
  • Pain reliever (NSAID)
  • Nighttime sleep aid

Ingredients:

  • Ibuprofen 200mg
  • Diphenhydramine citrate 38mg
  • Nonsteroidal anti-inflammatory

Why Choose Us

NEW PRODUCT

You may also like